Инвариантно покрываемые группы.I

П. Конторович

Matematiceskij sbornik

  • Volume: 50, Issue: 3, page 423-436
  • ISSN: 0368-8666

How to cite


Конторович, П.. "Инвариантно покрываемые группы.I." Matematiceskij sbornik 50.3 423-436. <http://eudml.org/doc/65169>.

author = {Конторович, П.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {rus},
number = {3},
pages = {423-436},
publisher = {Tipogr. Lissnera i Sobko},
title = {Инвариантно покрываемые группы.I},
url = {http://eudml.org/doc/65169},
volume = {50},

AU - Конторович, П.
TI - Инвариантно покрываемые группы.I
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 50
IS - 3
SP - 423
EP - 436
LA - rus
KW - Group theory
UR - http://eudml.org/doc/65169
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.